# SDR ASAA2016021515460

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 34,206 hours, 10,574 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ROTATION DURING A BLEEDS OFF TAKEOFF ACFT FILLED UP WITH SMOKE IN CABIN AND COCKPIT.  DISSIPATED AFTER ABOUT 5 MINUTES.  WE DEICED WITH TYPE 1 AND TYPE 4 AT DCA PRIOR TO TAKEOFF.  HEAVY WEIGHT LANDING AT IAD, 167.OK, 400 FPM.  LANDING WAS SMOOTH AND UNEVENTFUL.  ACFT GROUNDED.  APU SHOWS EVIDENCE OF DEICE FLUID INGESTION.  TSR ACCOMPLISHED.  ACCOMPLISHED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56-200-801, APU COMPRESSOR CLEANING IAW AMM 49-21-00-200-803, OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYS IAW AMM 21-00-01-100-801, DEEP CLEANING OF CONTROL CABIN, MAIN CABIN, LAVS AND GALLEY SURFACES TO REMOVE ANY OBVIOUS CONTAMINATION THAT MAY RETAIN RESIDUAL ODOR.  ALL OPS CHECKS GOOD, NO CONTAMINATION FOUND IN ANY OF THE INSPECTIONS.
